# SDR CALA2025021000322

- Difficulty date: February 3, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149A7214Y19
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS. ATTACH ANGLE WORN  O/B OF L/H RAM AIR EXIT EXHAUST  MKD DOT 031. (REF AAR N/R 9933670)
